# SDR ASAA2014011212382

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,328 hours, 1,376 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Fault Message
- Location: Apu Speed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU CURRENT FAULT 49-61259 MESSAGE.  ACFT GROUNDED.  REPLACED SPEED SENSOR REF. AMM 49-61-21-000-801 AND 49-61-21-400-801.  OPS INSTALLATION TEST AND LEAKS CHK GOOD.
